# SDR P5CA2017090300316

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,398 hours, 2,765 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 840516
- Condition: Malfunctioned
- Location: Hpsov
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG HPSOV STATUS MESSAGE.  HPSOV CLOSED & OPENED POSITION LINE WIRING CHECKED OK BETWEEN HPSOV AND LT BLEED CONTROL CARD AND ASBM IAW WDM36-11-61 P5.  R & R THE HPSOV CONTROLLER IAW AMM 36-11-07-401, AND 71-000-00, ENGINE RUNS NORMAL.
